# SDR ASOA20140311024

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 22,413 hours, 13,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 78241
- Part serial: 962777
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE PASSENGER DOOR EMERGENCY EXIT IDENTIFIER SIGN WAS INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT INVERTER.  OPS CHECKS WERE GOOD.
